# SDR UPS08851931

- Difficulty date: March 4, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B003501
- Part serial: TAG00970964
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 PIECE OF SEAT TRACK BROKEN AWAY IN MAIN CABIN STA 75, RBL 47.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-3-2, 51-3-0, 51-1-8.
